Translator Disclaimer
2006 On the range of pinned random walks
Yuji Hamana
Tohoku Math. J. (2) 58(3): 329-357 (2006). DOI: 10.2748/tmj/1163775134

Abstract

The range of random walks means the number of distinct sites visited at least once by the random walk. In two-or-more-dimensional cases, we established the law of large numbers for the range of simple symmetric random walks under the conditional probability given the event that the last point is the origin. Moreover we studied the large deviations in the upward direction and obtained similar results to the original random walk.

Citation

Download Citation

Yuji Hamana. "On the range of pinned random walks." Tohoku Math. J. (2) 58 (3) 329 - 357, 2006. https://doi.org/10.2748/tmj/1163775134

Information

Published: 2006
First available in Project Euclid: 17 November 2006

zbMATH: 1112.60041
MathSciNet: MR2273274
Digital Object Identifier: 10.2748/tmj/1163775134

Subjects:
Primary: 60G50
Secondary: 60F05, 60F10

Rights: Copyright © 2006 Tohoku University

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.58 • No. 3 • 2006
Back to Top